# SDR NWAA071136314

- Difficulty date: March 21, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 33,776 hours, 4,228 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Nr 2 Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: F

## Discrepancy

DURING CRUISE, THE FLIGHT ATTENDANTS NOTICED AN ODOR AT GALLEY 2.  SMOKE SEEN COMING OUT OF THE OVEN, (NO FIRE), PER F/A INCIDENT REPORT "SPARKLES" OBSERVED AT BOTTOM OF OVEN.  4 HALOGEN FIRE BOTTLES WERE DISCHARGED.  CIRCUIT BREAKERS WERE PULLED.  NO EMERGENCY WAS DECLARED, FLIGHT CONTINUED ON AND LANDED WITHOUT INCIDENT.  FLIGHT ATTENDANT FOUND HIDDEN PIECE PAPER IN OVEN WAS CAUSE OF SMOKE.  MAINTENANCE FOUND BAR ALIGNMENT MISSING.  REMOVED AND REPLACED OVEN, OVEN CONTROLLER, 4 HALOGEN FIRE BOTTLES, AND 2 PBE’S (PROTECTIVE BREATHING EQUIPMENT).  OPERATIONAL CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
